# SDR GTIA2024042938098

- Difficulty date: April 25, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N615NK
- Make and model: Airbus A320-232
- Aircraft serial: 5159
- Aircraft time: 41,849 hours, 19,194 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Access Panel
- Part number: D5451851100
- Condition: Damaged
- Location: Panel 481al
- Part time: 41,850 hours, 19,194 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"DELAMINATED ACCESS PNL 481AL RAF-01 3316187-01 GENERATED-PERFORMED PERMANENT REPAIR ON RH PYLON ACCESS PANEL 481AL AS PER EC EA 5453-2419 AND EA#54-0082-24 REV 0."
